Alert archive / Utah / Red Flag Warnings in 2006
Red Flag Warning 32, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Aug 11, 2006, 3:47 AM MDT. It took effect at Aug 11, 2006, 9:00 AM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2006, 3:47 AM MDT (09:47 UTC)
- In effect from
- Aug 11, 2006, 9:00 AM MDT
- Expired
- Aug 12, 2006, 12:00 AM MDT
- In force
- 15 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 110947 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 347 AM MDT FRI AUG 11 2006 UTZ426-111800- /O.NEW.KSLC.FW.W.0032.060811T1500Z-060812T0100Z/ WASATCH MOUNTAINS NORTH OF I80- 347 AM MDT FRI AUG 11 2006 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WEST WINDS IN FIRE WEATHER ZONE 426... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND STRONG WEST WINDS... WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT THIS EVENING. THIS INCLUDES FIRE WEATHER ZONE 426. STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE BEHIND A COLD FRONT ACROSS THE NORTHERN WASATCH MOUNTAINS TODAY. WEST WINDS OF 15-25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED ACROSS THE BEAR RIVER VALLEY AND OPEN AREAS OF THE NORTHERN WASATCH. RELATIVE HUMIDITIES WILL ONCE AGAIN DROP TO BETWEEN 10 AND 15 PERCENT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-424-434-111800- /O.NEW.KSLC.FW.A.0018.060811T1800Z-060812T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WEST CENTRAL DESERTS AND MOUNTAINS- 347 AM MDT FRI AUG 11 2006 ...FIRE WEATHER WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING FOR PORTIONS OF NORTHWEST AND WEST CENTRAL UTAH FOR DRY LIGHTNING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH FOR PORTIONS OF NORTHWEST AND WEST CENTRAL UTAH FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING. THIS WATCH INCLUDES FIRE WEATHER ZONES 423...424...434 AND SOUTH OF I-80 IN ZONE 420. MID LEVEL MOISTURE CONTINUES TO FLOW NORTHWARD ACROSS WEST CENTRAL AND INTO PORTIONS OF NORTHWEST UTAH THIS MORNING. ADD TO THIS LIFT FROM A STRENGTHENING JET ALOFT OVER NORTHERN UTAH AND CONDITIONS WILL BECOME FAVORABLE FOR DRY THUNDERSTORMS. STRONG GUSTY SOUTHWEST WINDS OVER 35 MPH ARE POSSIBLE WITH THESE STORMS A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
3 follow-up statements
000 WWUS85 KSLC 111521 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 921 AM MDT FRI AUG 11 2006 UTZ420-423-424-434-112330- /O.UPG.KSLC.FW.A.0018.060811T1800Z-060812T0300Z/ /O.EXB.KSLC.FW.W.0032.060811T1800Z-060812T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WEST CENTRAL DESERTS AND MOUNTAINS- 921 AM MDT FRI AUG 11 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR DRY LIGHTNING IN FIRE WEATHER ZONES 420...423...424...434 ... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE RED FLAG WARNING FOR DRY LIGHTNING IS FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS...THE SOUTHERN WASATCH FRONT INCLUDING THE SALT LAKE AND TOOELE VALLEYS...AND FOR THE WEST CENTRAL DESERTS AND MOUNTAINS. THIS INCLUDES ZONES 420...423...424...434. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...MAINLY ALONG I-80 SOUTHWARD. THESE STORMS WILL PRODUCE LITTLE RAINFALL IN THE VALLEYS AND DESERTS AS WELL AS BE ACCOMPANIED BY GUSTY WINDS. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED. THUNDERSTORMS SHOULD INCREASE IN COVERAGE THIS EVENING AHEAD OF A WEATHER DISTURBANCE AND MAY SPREAD NORTH OF I-80...ESPECIALLY INTO THE NORTHERN WASATCH RANGE AND VALLEYS. THE RED FLAG WARNING FOR THE VALLEYS AND DESERTS HAS BEEN EXTENDED UNTIL MIDNIGHT FOR THIS REASON. ALSO...ISOLATED DRY LIGHTNING STRIKES ARE POSSIBLE IN THE SOUTHERN WASATCH RANGE AND PLATEAU...BUT MOST OF THESE STORMS SHOULD HAVE WETTING RAIN. MID LEVEL MOISTURE WILL REMAIN IN PLACE OVER MOST OF NORTHERN UTAH WITH DRYING OVER THE NORTHWEST PART OF THE STATE TODAY. MOISTURE IS EXPECTED TO MOVE NORTHWARD AGAIN THIS EVENING. A WEAK COLD FRONT WILL STALL OVER CENTRAL UTAH TODAY AND THEN RETURN NORTHWARD LATER TONIGHT AHEAD OF THE NEXT PACIFIC STORM SYSTEM. A JET STREAM WILL MOVE ACROSS NORTHERN UTAH TODAY AND THIS EVENING AND WILL SUPPORT THUNDERSTORM ACTIVITY. A WEATHER DISTURBANCE EMBEDDED IN THIS FLOW WILL TRACK ACROSS NORTH CENTRAL UTAH THIS EVENING AND OVERNIGHT KEEPING THUNDERSTORMS ACTIVE PAST SUNSET. GUSTY SOUTHWEST WINDS OVER 35 MPH ARE POSSIBLE WITH THESE STORMS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ426-112330- /O.CON.KSLC.FW.W.0032.000000T0000Z-060812T0100Z/ WASATCH MOUNTAINS NORTH OF I80- 921 AM MDT FRI AUG 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS IN FIRE WEATHER ZONE 426 ... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THIS RED FLAG WARNING FOR LOW HUMIDITY AND GUSTY WINDS IS FOR THE NORTHERN WASATCH RANGE NORTH OF I-80. THIS INCLUDES ZONE 426. STRONG WINDS BEHIND A COLD FRONT WILL DEVELOP THIS MORNING AND CONTINUE INTO THE AFTERNOON. WEST WINDS OF 15-25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED ACROSS THE BEAR RIVER VALLEY AND OPEN AREAS OF THE NORTHERN WASATCH. RELATIVE HUMIDITIES WILL ONCE AGAIN DROP TO BETWEEN 10 AND 15 PERCENT. ISOLATED THUNDERSTORMS ARE EXPECTED TODAY NEAR THE WYOMING BORDER AND WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE LATER TONIGHT. THE WARNING MAY NEED TO BE EXTENDED FOR THE RETURN OF THUNDERSTORMS LATER TONIGHT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ TARDY
000 WWUS85 KSLC 112106 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 306 PM MDT FRI AUG 11 2006 UTZ420-120600- /O.NEW.KSLC.FW.A.0019.060812T1500Z-060813T0300Z/ /O.CON.KSLC.FW.W.0032.000000T0000Z-060812T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 306 PM MDT FRI AUG 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR DRY LIGHTNING FOR FIRE WEATHER ZONE 420... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 420... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR FIRE WEATHER ZONE 420. THIS INCLUDES THE GREAT SALT LAKE DESERT AND MOUNTAINS. A RED FLAG WARNING FOR DRY LIGHTNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. ISOLATED THUNDERSTORMS HAVE DEVELOPED OVER THE WEST DESERT THIS AFTERNOON...AND THIS THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE IN COVERAGE THIS EVENING. THESE STORMS WILL PRODUCE LITTLE RAINFALL IN THE DESERTS AND WILL BE ACCOMPANIED BY STRONG GUSTY WINDS. A COLD FRONT WILL PASS THROUGH THE AREA TOMORROW MORNING. BEHIND THE FRONT...WINDS HAVE THE POTENTIAL TO BECOME STRONG AND THE AIRMASS WILL DRY OUT...BRINGING THE POSSIBILITY OF SEVERE FIRE WEATHER CONDITIONS TO THE AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ426-120100- /O.NEW.KSLC.FW.A.0019.060812T1500Z-060813T0300Z/ /O.CON.KSLC.FW.W.0032.000000T0000Z-060812T0100Z/ WASATCH MOUNTAINS NORTH OF I80- 306 PM MDT FRI AUG 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 426... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 426... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR FIRE WEATHER ZONE 426. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. GUSTY WINDS HAVE DEVELOPED BEHIND A COLD FRONT AND ARE EXPECTED TO CONTINUE THIS AFTERNOON. WINDS ARE CURRENTLY MEETING RED FLAG CRITERIA...THOUGH RELATIVE HUMIDITIES REMAIN IN THE 20-25 PERCENT RANGE. ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT NEAR THE WYOMING BORDER. THE WARNING MAY NEED TO BE EXTENDED FOR THE THUNDERSTORMS LATE TONIGHT. A COLD FRONT WILL PASS THROUGH THE AREA LATE TOMORROW MORNING. BEHIND THE FRONT...WINDS HAVE THE POTENTIAL TO BECOME STRONG AND THE AIRMASS WILL DRY OUT...BRINGING THE POSSIBILITY OF SEVERE FIRE WEATHER CONDITIONS TO THE AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ423-424-434-120600- /O.CON.KSLC.FW.W.0032.000000T0000Z-060812T0600Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- WEST CENTRAL DESERTS AND MOUNTAINS- 306 PM MDT FRI AUG 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR DRY LIGHTNING FOR FIRE WEATHER ZONES 424 AND 434... A RED FLAG WARNING FOR DRY LIGHTNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR FIRE WEATHER ZONES 424 AND 434. ISOLATED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON OVER THE WEST DESERTS AND SHOULD INCREASE IN COVERAGE THIS EVENING AHEAD OF A WEATHER DISTURBANCE AND MAY SPREAD NORTH OF I-80...ESPECIALLY INTO THE NORTHERN WASATCH RANGE AND VALLEYS. THESE STORMS WILL PRODUCE LITTLE RAINFALL IN THE VALLEYS AND DESERTS AND WILL BE ACCOMPANIED BY GUSTY WINDS. ALSO...ISOLATED DRY LIGHTNING STRIKES ARE POSSIBLE IN THE SOUTHERN WASATCH RANGE AND PLATEAU...BUT MOST OF THESE STORMS SHOULD HAVE WETTING RAIN. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ TRAPHAGAN
000 WWUS85 KSLC 120603 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1203 AM MDT SAT AUG 12 2006 UTZ420-121415- /O.EXP.KSLC.FW.W.0032.000000T0000Z-060812T0600Z/ /O.CON.KSLC.FW.A.0019.060812T1500Z-060813T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 1203 AM MDT SAT AUG 12 2006 ...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 9 AM MDT SATURDAY THROUGH SATURDAY EVENING... THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT FOR THE GREAT SALT LAKE DESERT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 9 AM MDT SATURDAY THROUGH SATURDAY EVENING. A COLD FRONT WILL PASS THROUGH THE AREA TOMORROW MORNING. BEHIND THE FRONT...WINDS HAVE THE POTENTIAL TO BECOME STRONG AND THE AIRMASS WILL DRY OUT...BRINGING THE POSSIBILITY OF SEVERE FIRE WEATHER CONDITIONS TO THE AREA. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ423-424-434-120715- /O.EXP.KSLC.FW.W.0032.000000T0000Z-060812T0600Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- WEST CENTRAL DESERTS AND MOUNTAINS- 1203 AM MDT SAT AUG 12 2006 ...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT... THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT FOR THE CENTRAL AND SOUTHERN WASATCH FRONT AND WEST CENTRAL DESERT. THE LAST CLUSTER OF THUNDERSTORMS IS MOVING NORTHEAST ACROSS THE SALT LAKE VALLEY. HOWEVER...RAIN WILL OCCUR WITH THESE THUNDERSTORMS AND WIND GUSTS WILL REMAIN BELOW 30 MPH. $$ UTZ426-121415- /O.CON.KSLC.FW.A.0019.060812T1500Z-060813T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 1203 AM MDT SAT AUG 12 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 9 AM MDT SATURDAY THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 9 AM MDT SATURDAY THROUGH SATURDAY EVENING FOR THE WASATCH MOUNTAINS NORTH OF I-80. A COLD FRONT WILL PASS THROUGH THE AREA LATE TOMORROW MORNING. BEHIND THE FRONT...WINDS HAVE THE POTENTIAL TO BECOME STRONG AND THE AIRMASS WILL DRY OUT...BRINGING THE POSSIBILITY OF SEVERE FIRE WEATHER CONDITIONS TO THE AREA. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Aug 10, 9:02 PM MDT, 6 hours 45 minutes earlier.
Area forecast discussion, Aug 10, 9:02 PM MDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
902 PM MDT THU AUG 10 2006
.SYNOPSIS...A MOIST AIRMASS WILL REMAIN OVER THE SOUTHERN PORTIONS
OF UTAH TODAY WHILE A DRY WESTERLY FLOW BECOMES ESTABLISHED ACROSS
THE NORTH THROUGH SATURDAY.
&&
.DISCUSSION...THERMAL TROUGH SUPPORTING SHALLOW AND HIGH BASED
CONVECTION JUST ENTERING NORTHWEST UTAH. PACIFIC COLD FRONT CHARGING
THROUGH SOUTHWEST IDAHO WILL PUSH INTO NORTHWEST UTAH LATE TONIGHT
THEN RUN OUT OF STEAM AS THE SUPPORTING TROUGH ALOFT SHIFT NORTHEAST
INTO MONTANA. NEXT TROUGH FOLLOWS QUICKLY ACROSS IDAHO ON
SATURDAY...MAINTAINING A DRY AND STABLE WESTERLY FLOW ACROSS
NORTHERN UTAH WHILE THE REMAINING MOISTURE IS SHUNTED TO SOUTHERN
AND EASTERN UTAH. BY SUNDAY...RIDGE REBOUNDS WITH MODELS STILL
TRYING TO BRING DEEP MOISTURE BACK NORTH OVER THE STATE.
NO BIG CHANGES THIS EVENING BUT WILL CONSIDER SHORT TERM UPDATES TO
MATCH RECENT SATELLITE AND RADAR TRENDS.
&&
.AVIATION...WEAK CONVECTION WILL BE AROUND THE TERMINAL THROUGH THE
NIGHT WHICH MAY RESULT IN ERRATIC WINDS AT TIMES BUT NOT STRONG
STORMS ANTICIPATED. EARLY LAKE BREEZE ARRIVAL FRIDAY BY LATE MORNING
AT KSLC.
&&
.FIRE WEATHER...DRY LIGHTNING DID NOT MATERIALIZE TODAY BUT
MICROBURST WINDS AFFECTED THE DESERTS AND THE CENTRAL WASATCH FRONT.
ISOLATED LIGHTNING EXPECTED THROUGH THE NIGHT AS A THERMAL TROUGH
PUSHES ACROSS WESTERN UTAH FOLLOWED BY A PACIFIC COLD FRONT FRIDAY
MORNING. NEXT ISSUE WILL BE GUSTY WINDS AFFECTING THE PLATEAU
COUNTRY OF BEAR LAKE AND RICH COUNTY. RED FLAG WARNING LIKELY TO BE
HOISTED THERE OVERNIGHT FOR FRIDAY.
&&
SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FOR FIRE WEATHER ZONES 420...422>424 AND
433>436 THROUGH MIDNIGHT TONIGHT.
WY...NONE.
&&
GIBSONHazardous weather outlook, Aug 10, 11:00 PM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1100 PM MDT THU AUG 10 2006 UTZ001>021-WYZ021-111300- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY- CENTRAL AND SOUTHWEST MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT- SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS-1 1100 PM MDT THU AUG 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY A COLD FRONT IS MOVING TOWARD NORTHERN UTAH WHICH IS BRINGING THUNDERSTORMS WITH STRONG AND GUSTY WINDS TO NORTHWEST UTAH TONIGHT. THE COLD FRONT WILL MOVE OVER THE GREAT SALT LAKE AND ACROSS THE NORTHERN WASATCH FRONT AND CACHE VALLEY DURING THE NIGHT. ELSEWHERE...A FEW LIGHT SHOWERS CONTINUE OVER CENTRAL AND SOUTHERN UTAH WITH PARTLY CLOUDY SKIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY COOLER AND STABLE CONDITIONS WILL BE OVER NORTHERN UTAH FRIDAY. FOR CENTRAL AND SOUTHERN UTAH...SCATTERED THUNDERSTORMS WILL FORM AGAIN...MAINLY OVER THE HIGHER TERRAIN. ON SATURDAY AND SUNDAY...ANOTHER DRY COOL FRONT WILL MOVE INTO UTAH...SUPPRESSING THUNDERSTORMS TO THE SOUTHERN PORTIONS OF THE STATE. EARLY NEXT WEEK MOISTURE IS EXPECTED TO INCREASE ACROSS THE AREA FROM SOUTH TO NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. GIBSON
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 10:14 PM MDT | Red Flag Warning | SLC | 4 hr | |
| Aug 11, 3:47 AM MDT | Fire Weather Watch | SLC | 6 hr | |
| Aug 11, 2:36 PM MDT | Flash Flood Warning | SLC | Kane | 114 min |
| Aug 11, 2:50 PM MDT | Flash Flood Watch | SLC | 7 hr | |
| Aug 11, 3:06 PM MDT | Fire Weather Watch | SLC | 13 hr | |
| Aug 11, 3:21 PM MDT | Flash Flood Warning | SLC | Washington | 4 hr |
Nearby
Red Flag Warnings in Utah, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.